# SDR 20001016SH013

- Difficulty date: October 16, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 4582507239
- Condition: Cracked
- Location: Rt Aft Retract
- Part time: 9,694 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ITEM CRACKED DURING ROUTINE INSPECTION.  CRACK LOCATED ON LOWER SIDE OF RIGHT TUBE WHERE RETRACT ROD ATTACH POINT AND BRACE PIVOT POINT ARE WELDED TOGETHER.  SECOND INCIDENT IN NINETY DAYS.  FIRST INCIDENT PART FAILED AND CAUSED GEAR COLLAPSE ON LANDING.  AIRCRAFT N NR 103GA, S/N JH-213.  (X)
